Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have typhoid. On zifi 200. Pain in leg. Looking for treatment

Hello Dr, I am 26 Years old girl . I am usually getting fever every year and that is Typhoid . I don t know what can be done so that i can come out of this. Every year I am changing my Dr. , Now also i got Typhoid had medicine named Zifi200 for a daily dose of 2 tablets a day for 7 days. My temrature is ok now but getting terrible pain in my legs. this problem i am facing from last 5 years. Plz recomment me what should do?
Asked On : Fri, 18 May 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Typhoid is an infection which one cannot underestimate. You need to confirm the diagnosis before commencing treatment .Selftreatment can be dangerous. You should undergo proper lab testing. Show the reports to your doctor who will then make the choice of antibiotic.
Answered: Fri, 18 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor